Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Normal vector fields on manifolds


Author: W. S. Massey
Journal: Proc. Amer. Math. Soc. 12 (1961), 33-40
MSC: Primary 57.34
DOI: https://doi.org/10.1090/S0002-9939-1961-0124914-0
MathSciNet review: 0124914
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Dold, Über fasernweise Homotopieäquivalenz von Faserräumen, Math. Z. vol. 62 (1955) pp. 111-136. MR 0073986 (17:519d)
  • [2] M. W. Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. vol. 93 (1959) pp. 242-276. MR 0119214 (22:9980)
  • [3] I. M. James, Some embeddings of projective spaces, Proc. Cambridge Philos. Soc. vol. 55 (1959) pp. 294-298. MR 0109350 (22:236)
  • [4] S. D. Liao, On the theory of obstructions of fiber bundles, Ann. of Math. vol. 60 (1954) pp. 146-191. MR 0062441 (15:979d)
  • [5] W. S. Massey, On the cohomology ring of a sphere bundle, J. Math. Mech. vol. 7 (1958) pp. 265-290. MR 0093763 (20:283)
  • [6] -, On the imbeddability of the real projective spaces in Euclidean space, Pacific J. Math. vol. 9 (1959) pp. 783-789. MR 0125590 (23:A2889)
  • [7] -, On the normal bundle of a sphere imbedded in Euclidean space, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 959-964. MR 0109351 (22:237)
  • [8] -, On the Stiefel-Whitney classes of a manifold, Amer. J. Math. vol. 82 (1960) pp. 92-102. MR 0111053 (22:1918)
  • [9] N. E. Steenrod, The topology of fibre bundles, Princeton, Princeton University Press, 1951. MR 0039258 (12:522b)
  • [10] W. T. Wu, Classes charactéristiques et $ i$-carrés d'une variété, C. R. Acad. Sci. Paris vol. 230 (1950) pp. 508-511.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.34

Retrieve articles in all journals with MSC: 57.34


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0124914-0
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society